# SDR ASAA2015072112533

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,063 hours, 10,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT SIGN COVER FELL OFF.  ACFT GROUNDED.  RE-INSTALLED LENS COVER.
